# SDR IPXA2673135

- Difficulty date: April 12, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T342112
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE RT BS 955 BULKHEAD SIDE FITTING.  SLIGHT CORROSION IS FOUND AFTER FAIL-SAFE STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FITTING TO THE FAIL-SAFE STRAP AREA.  CORROSION REMOVED IAW SRM 51-10-02 & REPROTECTED IAW SRM 51-20-01, REV 52, JUST AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FITTING TO THE FAIL-SAFE STRAP AREA, ORIG MATL IS CLAD PLATE 2024T351- 0.400" SKIN PANEL-MACHINED, MATERIAL REMOVED IS DEPTH 0.021" X WIDTH 2" X LENGTH 2" WITHIN LIMIT IAW EO B767-5350-17922-J APPROX 'D'.
